# SDR YENA2025021400153

- Difficulty date: February 12, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10446
- Aircraft time: 6,647 hours, 1,004 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 707223652
- Part serial: CUC26684
- Condition: Failed
- Location: 4005km
- Part time: 574 hours, 288 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#34, CDG-BOS. (ETOPS) 'APU AUTO SHUTDOWN; REMOVED AND REPLACED APU FCU IAW AMM 49-32-11. OPS AND LEAK CHECK GOOD. OK FOR SVC.
